# SDR UALA2012010300002

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 70,145 hours, 26,288 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE GREEN EEL STRIP LIGHT SEAT ROW 11 INOPERATIVE.  FOUND PINS BROKEN ON LIGHT STRIP.  REPLACED PART #36262-4 PCN 560-0806 LIGHT STRIP AND CHECKED OPERATION.
